I had my period 3 weeks ago (yeah i know why do i care :P) Anyway i got off of my birth control a week after my period and i was fine for another week and then i had 3 days of bleeding. The previous post is what makes me wonder. Is that supposed to happen even when you come of the pill? A second period 2 weeks later? Thank youfor any advice
i know there were months where i forgot to take my pill for a few days and i got my period. part of what it does, is make it so u dont bleed until ur on the placebos(generally the white pills). so if u weren’t taking the colored (they can be blue, gree, gray etc) ur body acts like ur taking placebos. so u end up having ur period.
I think the reactions to birth control can vary from woman to woman. I had reactions and spotting with the first type of birth control pill that I was on so they switched me to a different one. I didn’t have spotting or an early period when I stopped taking the birth control, but I have heard of it happening. The birth control pill changes and regulates your hormones. Once you change back there are bound to be a few irregularities in your cycle. Your cycle should be more regular after a few cycles (assuming that your cycle was regular before you started taking birth control – mine wasn’t). I wouldn’t worry about the bleeding and spotting, but if you are concerned you could always ask your doctor.
Viewing 3 posts - 1 through 3 (of 3 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.